Forum

Nausea/ meds

I’m experiencing a sick feeling/nausea in my stomach. There have been a few incidents recently. A typical one is if i’ve overslept in the afternoon and need to rush up to have a pee, another one is if I eat before I go to bed, anything from bread to scraps of leftover dinner. Also, I think anxiety can be an issue. I’m a bit confused really but if I take “time out” it usually helps. Another issue is If I don’t take my meds, I think this can make me experience the unwanted symptoms more,

Ever onwards

Jonny

Yeh, I get acid reflux if i eat after tea…so I try not to.

I`ve been on ditiazem, for high bp for years. i used to take in in am.

Then I began with morning nausea, out of the blue.

It became a problem, so I saw GP about it and she said to try taking the ditiazem at night…problem solved. Seemed odd tho, as id been on it for years with no side effects. Ne`er mind, all sorted now.

Do you think it might be the same for you?

luv Pollx

Hiya

Have u tried ginger? Ginger biscuits or suck on a ginger root? Worked in the beginning for me whilst nausea was mild. When it became more regular and ginger wasnt helping I was prescribed Domperidone with fab effect-which I still use now. when required.

Ellie x